1. After using Acthar, did your MS improve and "stay" better?
2. Have you been diagnosed with Glaucoma?
I used Acthar about 6 months ago. After a while, my MS improved and has been better than it has EVER been in 10 years. I've spoken with one other person who used Acthar and she said her MS improved to the point that she could walk again. So, I'm curious if anyone else noticed such a difference after using Acthar
Regarding the Glaucoma - I have a follow-up appointment with specialist tomorrow to confirm Glaucoma. Although I have, and have always had, very low eye pressure - he says I have 70-80% cupping in both of my eyes. He said that I probably had high pressure in my eyes while I was on steroids. Needless to say, I will be asking a lot of questions tomorrow but I wanted to see if anyone here might have some feedback on this.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.